| Model Number |
G15146 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon opening the packaging of a filiform double pigtail ureteral stent set, the user found the stent to be broken.The procedure was completed by using another unspecified stent.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
Additional Manufacturer Narrative
E1-phone: (b)(6) g4 ¿ pma/510(k): preamendment h3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.